Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Done hysterectomy. Weight gain, hot flashes, distended belly. On estrogen and proegesterone. Risk for breast cancer?

Hi, I had a hysterectomy in July of 2010 and now wish I had not. I have gained 20lbs and I still have mild hot flashes. I've been told that I am per-diabetic because of the weight gain. I have tried weight watchers, exercising, cutting back, etc. and the weight won't come off. I have this humongous belly that I never had before. My doctor currently has me on estrogen and progesterone and I here that makes for high risk breast cancer. Please help!!!
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

YES THE RISK OF CANCERS IS HIGH IN PATIENTS WHO ARE ON HARMONAL THERAPY.
SOME TIMES ESTROGEN ALONE IS PRESCRIBED FOR POST HYSTERECTOMY PATIENTS.

TO AVOID, ITS BETTER TO TAKE HRT IN LOWEST POSSIBLE DOSAGES AND REGULAR SCREENING FOR CANCERS IS ADVICED.

ACCORDING TO FEDERAL DRUG ADMINISTRATION PROPER SUPPLEMENTATION OF HERBS AND SUPPLEMENTS ARE RECOMENDED.

THANKS
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor